Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Discrete and Cantor spectrum for Neumann Laplacians of combs

Title data

Hempel, Rainer ; Kriecherbauer, Thomas ; Plankensteiner, Peter:
Discrete and Cantor spectrum for Neumann Laplacians of combs.
In: Mathematische Nachrichten. Vol. 188 (1997) Issue 1 . - pp. 141-168.
ISSN 1522-2616
DOI: https://doi.org/10.1002/mana.19971880109

Review:

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 35P05 (35J25 47F05)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) - Univ.-Prof. Dr. Thomas Kriecherbauer
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 17 Mar 2021 12:51
Last Modified: 17 Mar 2021 12:51
URI: https://eref.uni-bayreuth.de/id/eprint/64061